# SDR ASAA2022051638341

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,081 hours, 15,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT OVERHEAD SIGN FELL DOWN. GROUNDED - YES. RESECURED CENTER EMERGENCY EXIT OVERHEAD SIGN PER B737-800 AMM 33-51-01.
